Use este identificador para citar ou linkar para este item: http://repositorio.bc.ufg.br/handle/ri/19279
Registro completo de metadados
Campo DCValorIdioma
dc.creatorCastonguay, Diane-
dc.date.accessioned2021-01-04T14:36:20Z-
dc.date.available2021-01-04T14:36:20Z-
dc.date.issued2005-07-
dc.identifier.citationCASTONGUAY, D. Derived-tame blowing-up of tree algebras. Journal of Algebra, Amsterdã, v. 289, n. 1, p. 20-41, July 2005.pt_BR
dc.identifier.issne- 0021-8693-
dc.identifier.urihttp://repositorio.bc.ufg.br/handle/ri/19279-
dc.description.abstractLet k be an algebraically closed field and A be a tree algebra. We consider here a class obtained by the blowing-up of a tree algebra A at a set of vertices D of A, such an algebra is denoted by . The objective of this paper is to prove the equivalence between the derived-tameness and the non-negativity of the Euler form for algebras of this form. We also show that, in this case, if D is a non-empty set then must be derived equivalent to a special incidence algebra, called semichain algebra.pt_BR
dc.language.isoengpt_BR
dc.rightsAcesso Abertopt_BR
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectTame derived categorypt_BR
dc.subjectEuler formpt_BR
dc.subjectBlowing-up of algebrapt_BR
dc.subjectTree algebrapt_BR
dc.titleDerived-tame blowing-up of tree algebraspt_BR
dc.typeArtigopt_BR
dc.publisher.countryHolandapt_BR
dc.identifier.doi10.1016/j.jalgebra.2005.02.019-
dc.publisher.departmentInstituto de Informática - INF (RG)pt_BR
Aparece nas coleções:INF - Artigos publicados em periódicos

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
Artigo - Diane Castonguay - 2005.pdf187,63 kBAdobe PDFThumbnail
Baixar/Abrir


Este item está licenciada sob uma Licença Creative Commons Creative Commons